Alert archive / New York / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 30, 2016, 7:10 PM EDT. It took effect at May 1, 2016, 12:00 PM EDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2016, 7:10 PM EDT (23:10 UTC)
- In effect from
- May 1, 2016, 12:00 PM EDT
- Expired
- May 2, 2016, 10:01 AM EDT
- In force
- 22 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
861 WHUS71 KOKX 302310 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 710 PM EDT SAT APR 30 2016 ...ROUGH CONDITIONS SUNDAY INTO SUNDAY NIGHT... ANZ350-353-355-010900- /O.CAN.KOKX.SW.Y.0008.000000T0000Z-160501T0000Z/ /O.NEW.KOKX.SC.Y.0056.160501T1600Z-160502T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 710 PM EDT SAT APR 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SUNDAY TO 6 AM EDT MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
374 WHUS71 KOKX 010728 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 328 AM EDT SUN MAY 1 2016 ...ROUGH CONDITIONS ON THE OCEAN THIS AFTERNOON THROUGH TONIGHT... ANZ350-353-355-012200- /O.CON.KOKX.SC.Y.0056.160501T1600Z-160502T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 328 AM EDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM EDT MONDAY... * WINDS AND SEAS...EAST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS71 KOKX 011926 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 326 PM EDT SUN MAY 1 2016 ...ROUGH CONDITIONS ON THE OCEAN THROUGH MONDAY MORNING... ANZ350-353-355-020400- /O.EXT.KOKX.SC.Y.0056.000000T0000Z-160502T1200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 326 PM EDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPS
156 WHUS71 KOKX 012236 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 636 PM EDT SUN MAY 1 2016 ...ROUGH CONDITIONS ON THE OCEAN THROUGH MONDAY MORNING... ANZ350-353-355-020900- /O.CON.KOKX.SC.Y.0056.000000T0000Z-160502T1200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 636 PM EDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY... * WINDS AND SEAS...EAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
943 WHUS71 KOKX 020302 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1102 PM EDT SUN MAY 1 2016 ...ROUGH CONDITIONS ON THE OCEAN THROUGH MONDAY MORNING... ANZ350-353-355-021115- /O.EXT.KOKX.SC.Y.0056.000000T0000Z-160502T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1102 PM EDT SUN MAY 1 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
749 WHUS71 KOKX 020731 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 331 AM EDT MON MAY 2 2016 ...ROUGH CONDITIONS ON THE OCEAN THIS MORNING... ANZ350-353-355-021600- /O.CON.KOKX.SC.Y.0056.000000T0000Z-160502T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 331 AM EDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS71 KOKX 021401 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1001 AM EDT MON MAY 2 2016 ANZ350-353-355-021515- /O.CAN.KOKX.SC.Y.0056.000000T0000Z-160502T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1001 AM EDT MON MAY 2 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 3:36 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 30, 3:36 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
336 PM EDT SAT APR 30 2016
.SYNOPSIS...
HIGH PRESSURE MOVES OFFSHORE TONIGHT. A WARM FRONT APPROACHES
SUNDAY. WEAK LOW PRESSURE PASSING THROUGH THE REGION ON MONDAY
WITH ITS FRONTAL BOUNDARY STALLING SOUTH OF LONG ISLAND MONDAY
NIGHT. ANOTHER WAVE OF LOW PRESSURE RIDES ALONG THE BOUNDARY ON
TUESDAY FOLLOWED BY HIGH PRESSURE BRIEFLY BUILDS LATE TUESDAY
NIGHT INTO WEDNESDAY. A COMPLEX STORM SYSTEM MAY BRING UNSETTLED
WEATHER WEDNESDAY NIGHT THROUGH FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
UPPER LEVEL RIDGE MOVES EAST AND FLATTENS LATE TONIGHT. SFC HIGH
MOVES EAST AS A WARM FRONT APPROACHES FROM THE WEST. WAA DOES NOT
COMMENCE IN EARNEST UNTIL LATE TONIGHT...AND LIFT ABOVE H8 HPA
WARM FRONT WILL RESULT IN RAIN APPROACHING FAR WESTERN LOCATIONS
TOWARD MORNING. PARTLY CLOUDY TO CLEAR SKIES THIS EVENING WILL
GIVE WAY TO INCREASING MID AND HIGH LEVEL CLOUDS LATER THIS
EVENING AND OVERNIGHT.
LIGHT SE WINDS ARE EXPECTED. MIN TEMPS SHOULD RANGE FROM THE
UPPER 30S IN THE NORMALLY COOLER SPOTS TO THE MID 40S IN AND
AROUND NYC METRO.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
LOWER AND MID LEVEL WAA AND ASSOCIATED LIFT WILL RESULT IN RAIN
SPREADING EAST ACROSS THE AREA SUNDAY. UPPER TROUGH SHEARS OUT AS
IT MOVES EAST...AND SFC LOW TRACKS TO THE WEST AS THE WARM FRONT
APPROACHES FROM THE SOUTH...BUT REMAINS SOUTH OF THE AREA. A WAVE
OF LOW PRESSURE LOOKS TO DEVELOP ON THE FRONT JUST SOUTH OF LONG
ISLAND SUNDAY NIGHT AS PARENT LOW APPROACHES THE WESTERN SECTIONS
LATE AT NIGHT.
DEEPEST MOISTURE NOTED ON SUNDAY ACROSS THE AREA BEFORE MID AND
UPPER LEVEL DRY AIR ADVECTS IN LATE IN THE DAY AND INTO SUNDAY
NIGHT. AT THAT TIME...RAIN WILL BEGIN TO TAPER OFF TO LOWER
COVERAGE SPOTTY LIGHT RAIN AND PATCHY FOG.
THEN...SHORTWAVE AND APPROACH OF UPPER JET LATE SUNDAY NIGHT
SHOULD RESULT IN RETURN TO RAIN AND POSSIBLE THUNDERSTORMS DUE TO
PRESENCE OF ELEVATED INSTABILITY VIA PROFILES/SHOWALTER FCST
INDICES.
WITH CONTINUED EASTERLY WINDS...TEMPS REMAIN QUITE COOL...WELL
BELOW NORMAL. EXPECT HIGH/S SUNDAY TO REMAIN IN THE 50S...WITH
POSSIBLE 40S IN SPOTS.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
MONDAY...FAIRLY POTENT H5 SHORTWAVE WILL BE APPROACHING WITH A WEAK
WAVE OF LOW PRESSURE SWINGING ACROSS THE REGION AT THE SURFACE. A
WARM FRONT WILL ALSO APPROACH FROM THE SOUTH. SOME UNCERTAINTY
REMAINS ON WHETHER OR NOT THE WARM FRONT WILL PUSH ALL THE WAY NORTH
OF THE AREA. HIGHER CONFIDENCE IN SHOWERS EXPANDING IN COVERAGE
MONDAY MORNING AS MOISTURE AND LIFT INCREASE AHEAD OF THE SHORTWAVE.
SOME ELEVATED INSTABILITY NOTED IN BUFKIT SOUNDINGS AND WITH
STRONGEST LIFT IN THE MID LEVELS...IT IS NOT OUT OF THE QUESTION FOR
A FEW RUMBLES OF THUNDER. SHORTWAVE AXIS MOVES EAST OF THE AREA BY
MONDAY AFTERNOON WITH THE ATMOSPHERE QUICKLY DRYING OUT AS RIDGING
BRIEFLY BUILDS OVERHEAD. THIS SHOULD ALLOW FOR SOME SUNSHINE BEFORE
DAYS END AND TEMPERATURES TO RISE INTO THE 60S.
MONDAY NIGHT INTO TUESDAY NIGHT...FRONTAL BOUNDARY STALLS OFFSHORE
MONDAY NIGHT. ANOTHER SHORTWAVE DIGS INTO THE EASTERN STATES AS DEEP
RIDGING ACROSS WESTERN NOAM CONTINUES TO SEND PIECES OF ENERGY
DIVING DOWN INTO THE MEAN TROUGHING IN THE EAST. THIS IS WHERE THE
FORECAST HAS CHANGED FROM PREVIOUS PACKAGES. MODELS AND ENSEMBLE
GUIDANCE HAVE COME INTO PRETTY DECENT AGREEMENT WITH THIS NEXT
SHORTWAVE ACTING ON THE STALLED FRONT TO FORM ANOTHER WAVE OF LOW
PRESSURE OFF THE MIDDLE ATLANTIC. THE REGION WILL ALSO LIE IN THE
FAVORABLE RIGHT ENTRANCE REGION OF AN APPROX 130 KT UPPER JET. HAVE
INCREASE POPS TO CHANCE FOR MUCH OF THE AREA TUESDAY MORNING...WITH
HIGHEST POPS ACROSS EASTERN ZONES. IT CURRENTLY LOOKS LIKE A QUICK
SHOT OF SOME RAIN AS THE LOW PRESSURE QUICKLY PASSES TO THE SOUTH
AND EAST. MAY NEED TO INCREASE POPS FURTHER IF FUTURE GUIDANCE
BECOMES MORE CONSISTENT ON THIS SCENARIO. POPS DECREASE IN THE
AFTERNOON WITH DRY CONDITIONS TUESDAY NIGHT. SEASONABLE TEMPERATURES
FORECAST IN THIS PERIOD.
LOW CONFIDENCE FORECAST FOR THE REMAINDER OF THE WEEK AS UPPER LEVEL
CUTOFF LOW IS PROGGED TO DEVELOP OVER THE EASTERN STATES.
12Z DETERMINISTIC RUNS OF THE GFS AND ECMWF HAVE COME INTO A LITTLE
BETTER AGREEMENT AND ENSEMBLE GUIDANCE CONTINUE TO SIGNAL FOR AN
ACTIVE PERIOD THURSDAY INTO FRIDAY WITH SURFACE LOW PRESSURE
DEVELOPMENT ALONG THE EASTERN SEABOARD EVENTUALLY BECOMING
VERTICALLY STACKED WITH THE UPPER LOW FRIDAY OR SATURDAY.
CURRENTLY LOOKS LIKE THE DRIEST DAY WILL BE WEDNESDAY AS BRIEF HIGH
PRESSURE BUILDS OVER THE AREA. HAVE INCREASED POPS THURSDAY INTO
FRIDAY AS THIS LOOKS TO BE THE TIME FRAME SIGNALED BY A MODEL
CONSENSUS FOR BEST CHANCE AT PRECIP. CUTOFF LOWS HAVE A LOWER THAN
AVERAGE FORECAST SKILL...SO A HIGH DEGREE OF UNCERTAINTY EXISTS WITH
SMALLER SCALE DETAILS.
TEMPERATURES LOOKS TO AVERAGE NEAR SEASONABLE LEVELS FOR THE END OF
THE WEEK...BUT THIS WILL BE DEPENDENT ON EXACTLY WHEN RAINFALL
OCCURS.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
HIGH PRES OVER THE AREA MOVES OFFSHORE THIS EVENING. LOW PRES
APPROACHES FROM THE WEST ON SUNDAY...AND PASSES THROUGH THE REGION
SUNDAY NIGHT AND MONDAY.
S-SE WINDS 8-12 KT BEHIND SEA BREEZES. AT INLAND TERMINALS AWAY FROM
SEA BREEZE INFLUENCES...WINDS WILL BE LGT/VRB.
WINDS BECOME LGT/VRB THIS EVENING...THEN SHIFT TO THE E-SE SUNDAY
MORNING AT 5-10 KT.
VFR THROUGH SUNDAY MORNING. -RA DEVELOPS SUNDAY MORNING...BUT CONDS
DO NOT FALL TO MVFR UNTIL 14-16Z. RA DEVELOPS SUNDAY AFTERNOON...AND
CONDS FALL TO IFR...MAINLY AFT 18Z SUNDAY.
.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.SUNDAY AFTERNOON THROUGH MONDAY...IFR CONDS IN PERIODS OF RA. E
WINDS...BECOMING NW MONDAY AFTERNOON. OCNL GUSTS TO 20 KT POSSIBLE
AT COASTAL TERMINALS.
.TUESDAY...SUB-VFR POSSIBLE IN RA IN THE MORNING...THEN VFR.
.WEDNESDAY THROUGH THURSDAY...OCNL PERIODS OF MVFR OR LOWER IN
-SHRA/FOG/STATUS.
&&
.MARINE...
PESKY OCEAN SEAS CONTINUE TO HOVER AROUND 5 FEET DUE TO SWELL.
HAVE EXTENDED THE SCA ONCE AGAIN INTO THE EVENING. NON OCEAN
WATERS REMAIN TRANQUIL...LIGHT WINDS AND 1 FT OR LESS SEAS/WAVES
THROUGH TONIGHT.
WINDS AND SEAS THEN PICK UP DURING THE AFTERNOON SUNDAY AS THE
PRESSURE GRADIENT TIGHTENS AHEAD OF AN APPROACHING LOW PRESSURE
AND WARM FRONT. IT LOOKS LIKE SCA WILL BE NEEDED FOR SUNDAY
AFTERNOON ON THE OCEAN. LESS LIKELY FOR THE LONG ISLAND SOUND.
WINDS MAY DIMINISH SOMEWHAT AS LOW PRESSURE MOVES IN THE VICINITY
OF THE WATERS ALONG THE WARM FRONT SUNDAY NIGHT. SEAS ON THE OCEAN
HOWEVER REMAIN RATHER ROUGH.
SCA OCEAN SEAS MAY CONTINUE INTO MONDAY AND POSSIBLE MONDAY NIGHT AS
LOW PRESSURE PASSES TO THE NE OF THE WATERS. SUB-SCA CONDITIONS
EXPECTED ON ALL WATERS TUESDAY INTO WEDNESDAY WITH A WEAK PRESSURE
GRADIENT. COMPLEX LOW PRESSURE MAY DEVELOP THURSDAY HELPING TO BRING
SCA CONDITIONS AT LEAST ON THE OCEAN.
&&
.HYDROLOGY...
AROUND 1/2-1 INCH OF RAIN IS FORECAST FROM LATE TONIGHT INTO
MONDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.
AROUND A QUARTER OF INCH OF RAIN IS POSSIBLE TUESDAY.
THERE IS ALSO A CHANCE FOR ANOTHER SIGNIFICANT RAINFALL DURING THE
MIDDLE TO LATER PART OF NEXT WEEK.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM EDT THIS
EVENING FOR ANZ350-353-355.
&&
SYNOPSIS...DS/PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...DS
AVIATION...MPS
MARINE...DS/PW
HYDROLOGY...DS/PWHazardous weather outlook, Apr 30, 4:37 AM EDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 437 AM EDT SAT APR 30 2016 ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108- NYZ067>075-078>081-176>179-010845- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 437 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. MALOIT
Nearby
Small Craft Advisories in New York, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.